MAUDE Adverse Event Report: MYAIRVO 2 HUMIDIFIER

MYAIRVO 2 HUMIDIFIER
Model Number PT100
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint pt100 myairvo 2 humidifier was not received at fisher & paykel healthcare (f&p) in (b)(4) for evaluation.The customer has stated that the myairvo 2 unit did not have an audible alarm, previous investigations into audio alarm failures have identified that the problem is caused by a faulty speaker and electrical resistance testing has shown the speaker's resistance to be open circuit.As part of our ongoing product improvement initiatives, a new speaker unit has been sourced from a different supplier.The myairvo 2 humidifier user manual states that the "myairvo 2 is for the treatment of spontaneously breathing patients who would benefit from receiving high-flow, warmed and humidified respiratory gases" and that "the unit is not intended for life support." the user manual warns the user: prior to each patient use, ensure that the auditory alarm signal is audible by conducting the alarm system functionality check described in the alarms section.The alarm system functionality check instructs the user on how to check the alarm and states that "if either alarm signal is absent, do not use the unit.Contact your fisher & paykel healthcare representative.".
 
Event or Problem Description
A distributor in (b)(6) reported via a fisher and paykel healthcare (f&p) field representative that the audible alarm of a pt100 myairvo 2 humidifier was not functioning.There was no reported patient involvement.

Brand Name
MYAIRVO 2 HUMIDIFIER
Common Device Name
MYAIRVO 2 HUMIDIFIER
MDR Report Key12346079
Report Number9611451-2021-00972
Device Sequence Number11715238
Product Code BTT
UDI-Device Identifier09420012422248
UDI-Public(01)09420012422248(10)2100077560(11)160830
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT100
Device Catalogue NumberPT100
Device Lot Number2100077560
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1